Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On First Order Ordinary Differential Equations Arising in Diffusion Problems

I. I. Kolodner, J. Lehner and G. M. Wing
Journal of the Society for Industrial and Applied Mathematics
Vol. 12, No. 2 (Jun., 1964), pp. 249-269
Stable URL: http://www.jstor.org/stable/2946367
Page Count: 21
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
On First Order Ordinary Differential Equations Arising in Diffusion Problems
Preview not available

Page Thumbnails

  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252
  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254
  • Thumbnail: Page 
255
    255
  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263
  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269